FUCKING ZUBAT (finding_jay) wrote in vaginapagina,
FUCKING ZUBAT
finding_jay
vaginapagina

Continuous withdrawal bleeding/A little longwinded, I'm sorry.

I'm currently on Microgynon 30 (I believe it's called Lordette in the US), and have been since late November/early December. Previously I was on Yasmin for three and a half years, and before that Diane for six months.

I've currently had breakthrough bleeding for the past month. It's been on and off, and it's wavered between just generally dark, brown spotting to very bright red, clotty, blood-running-down-the-legs type bleeding. As you ladies can probably guess, I'm really freaking drained and tired. I have continuous problems with both iron-based anaemia and B12-based, and despite taking my supplements, eating a heap of red meat and leafy green vegies, I can feel the anaemia starting to kick in. Uni here is also wrapping up, so I'm also starting to get a little bit stressed out, and the last thing I need is my uterus deciding to let The Bloodening toy with me.

I was put on Microgynon because I have a history of endometriosis. My periods are typically nine days long, very heavy, with clots occasionally the size of my palm. This was the case before I started taking HBC, and it continued through with Diane (which made it a little worse, actually) and Yasmin. The cramps- which I'm also experiencing right now- were also godawful, and there were days where I couldn't leave the house as I was nauseous and couldn't bring myself to stand up straight. The Microgynon has managed to cut my periods back to four days, and the cramping isn't so horrible.

Anyway, when this breakthrough bleeding started, I decided to ignore it as it's happened before on other pills, and I wasn't due for my period anyway. But it's just kept continuing. Often it will start in the evening, and other times in the morning. At one point it lasted for three days, a mixture of spotting and continual bleeding, and I figured that maybe, even though I hadn't missed anyway of my tablets, that it was just my period, and that was that. But no, two days later it came back.

The other night, after some sexy time with my partner, it just kept bleeding. It was like one of my former, pre-HBC pills. I was actually quite embarrassed, as it went through the sheets and mattress cover. My partner didn't care, and understood that hey, I can't exactly tell my uterus to stop, but it was very heavy. Sometimes I do have some very, very minor spotting after sex, particularly if something hasn't been up there for a while, but this was very out of the ordinary.

Sooo, after all this textual diarrhoea, I'm just wondering if any of you folks here on VP could give me an idea as to what may be going on here? I have an appointment with my GP in a few days, and I have a very well timed check-up with my gyn in two weeks, so I'm going to bring it up with them. But is there anything you folks could suggest, or anything I could educate myself on?
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 1 comment